Indextheorie für eine C+-Algebra von Toeplitzoperatoren.

Jochen Brüning

Mathematische Annalen (1975)

  • Volume: 216, page 113-122
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brüning, Jochen. "Indextheorie für eine C+-Algebra von Toeplitzoperatoren.." Mathematische Annalen 216 (1975): 113-122. <>.

author = {Brüning, Jochen},
journal = {Mathematische Annalen},
pages = {113-122},
title = {Indextheorie für eine C+-Algebra von Toeplitzoperatoren.},
url = {},
volume = {216},
year = {1975},

AU - Brüning, Jochen
TI - Indextheorie für eine C+-Algebra von Toeplitzoperatoren.
JO - Mathematische Annalen
PY - 1975
VL - 216
SP - 113
EP - 122
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.